RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 3, Pages 477–480 (Mi mz575)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

Dynamics of Local Automorphisms of Embedded CR-Manifolds

Kang-Tae Kima, G. Schmalzb

a Pohang University of Science and Technology
b Max Planck Institute for Mathematics

DOI: https://doi.org/10.4213/mzm575

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:3, 443–446

Bibliographic databases:

Received: 20.02.2004

Citation: Kang-Tae Kim, G. Schmalz, “Dynamics of Local Automorphisms of Embedded CR-Manifolds”, Mat. Zametki, 76:3 (2004), 477–480; Math. Notes, 76:3 (2004), 443–446

Citation in format AMSBIB
\Bibitem{KanSch04}
\by Kang-Tae Kim, G.~Schmalz
\paper Dynamics of Local Automorphisms of Embedded CR-Manifolds
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/mz575}
\crossref{https://doi.org/10.4213/mzm575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113091}
\zmath{https://zbmath.org/?q=an:1073.32020}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 3
\pages 443--446
\crossref{https://doi.org/10.1023/B:MATN.0000043473.56503.f3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044238604}


Linking options:
  • http://mi.mathnet.ru/eng/mz575
  • https://doi.org/10.4213/mzm575
  • http://mi.mathnet.ru/eng/mz/v76/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kim, KT, “Complex scaling and geometric analysis of several variables”, Bulletin of the Korean Mathematical Society, 45:3 (2008), 523  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Kim, KT, “CR hypersurfaces with a contracting automorphism”, Journal of Geometric Analysis, 18:3 (2008), 800  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Kim K.-T., Yoccoz J.-Ch., “CR Manifolds Admitting a CR Contraction”, J Geom Anal, 21:2 (2011), 476–493  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:60
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019